• All donations and upgrades are manually verified and approved within 24hrs.
  • Upgrades are ongoing. Learn how to save your bookmarked posts.

Anyone else feel weird on Zoloft? UPDATE: Trying again...

#13
Yes. When I first started, it really messed with me. I would get super sleepy and tired and would start falling asleep on my feet. Then I switched to taking it in the evening and that was okay until the dose was increased...Then I started having stomach issues (the runs ...yikes)...SO then we played around with the dose. It was lowered significantly and then I was put on Welbutrin in additon to the Zoloft and tha made things worse...Got off the Wellbutrin fairly quickly and back to ZOloft and I had to adjust again to each increase in dose. Seem I am finally used to it now. It all too several months for me. Hang in there...Although, I see your posts are form a few months ago. I hope things are better now?
 
#14
I first got help for my mental health issues back in 2000. The first psychiatric medication I was prescribed was Zoloft.

A short while after going on the Zoloft, I found that it was making me feel manic. It only lasted a few days before the depression took over once again.

Feeling the mania while on Zoloft felt a little odd. It made me feel too energetic.
 
Thread starter #15
I was prescribed zoloft before but i only took it for a few days and stopped taking it because i was had a fear that meds would make me sick.

Im alot better now as far as the fear goes so my doctor has once again prescribed me 25 mg zoloft and then i will be upping it to 50 mg in two weeks.

Is there anything i should expect to see in the first couple weeks as far as changes with myself?
 
#16
Definitely medications like zoloft create more (exponentially more) problems if you don't take them consistently. So, be aware of that.

I didn't have any major issues with zoloft, if that's at all reassuring:)
 
#18
I don’t really have issues except a little fatigue (which could be a ton of different things cause I’ve always been tired. And I have to make sure to eat something when I take it, otherwise my stomach gets mildly queasy.
 
Thread starter #21
I have been on zoloft going on 3 weeks now.I have noticed a change in my emotions.

Ive been dealing with alot of depersonalization and derealization for about a year so ive been fairly numb emotionally.

I just wondered is feeling my emotions a good sign that the zoloft is working or should i be concerned?

Ive had moments pf wanting to cry about everything that ive been through that caused the dpdr but just a month ago i couldn't even feel if what i went through actually effected me and ive also began to reconnect to a point with my memories.
 
#23
I've been on zoloft for a few months and it helped a lot especially early on but I have grown really uncomfortable and unnerved by the flatness that I feel on it- like I am disconnected from most feelings but, at the same time, I still have the symptoms of anxiety like racing thoughts, that can escalate to panic attacks even though I don't feel it coming on beforehand (since zoloft makes me not feel as much, until I am really triggered essentially)
So I think the fact that you are feeling emotions is a good thing. It could be that maybe your brain has evened out on this dosage. I hope you are taking care of yourself extra as you are dealing with feelings.
I am talking with my doctor about changing medications because the anxious thoughts on zoloft are causing me to have too many anxiety and panic attacks, even though it has helped me in other ways. And I don't like feeling weird and disconnected.
Best of luck to you
 
Top Bottom